# SDR CALA2015082400696

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 56,555 hours, 19,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 64327
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ESCAPE SLIDE LIGHT WILL NOT ILLUMINATE.  REMOVED & INSTALLED NEW EMER LIGHT BATTERY IAW AMM 33-51-06.  OPERATION CHECKED GOOD.  POWER SUPPLY SN OFF 4119, SN ON 7367.  BATTERY PACK SN OFF 64327, SN ON 160162.
